Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 160401, 11 pages
http://dx.doi.org/10.1155/2015/160401
Research Article

Korovkin-Type Theorems for Modular --Statistical Convergence

1Department of Mathematics and Computer Science, University of Perugia, Via Vanvitelli 1, 06123 Perugia, Italy
2Department of Mathematics, Faculty of Arts and Sciences, Sinop University, 57000 Sinop, Turkey

Received 9 October 2014; Accepted 27 December 2014

Academic Editor: Dragan Djordjevic

Copyright © 2015 Carlo Bardaro et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We deal with a new type of statistical convergence for double sequences, called --statistical convergence, and we prove a Korovkin-type approximation theorem with respect to this type of convergence in modular spaces. Finally, we give some application to moment-type operators in Orlicz spaces.